Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
i_ming

couple days into accutane and my skin is OILY

Recommended Posts

is this normal? I thought accutane made your skin and lips really dry. I have noticed that my skin is becoming oily very quickly after I wash my face.

Share this post


Link to post
Share on other sites

That's a good sign and completely normal. Give it a couple of days. You'll be amazed at how dry you get.

Share this post


Link to post
Share on other sites

Everyone gets super oily right before production shuts down. :) It's just the drug doing its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×